SciELO - Scientific Electronic Library Online

 
vol.39 número5Bioperation approach to Przemski’s decomposition theoremsOther forms of continuity modulo an ideal índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.39 no.5 Antofagasta  2020

http://dx.doi.org/10.22199/issn.0717-6279-2020-05-0074 

Artículos

On functions of (ϕ, 2, α)-bounded variation

René Erlín Castillo1 
http://orcid.org/0000-0003-1113-5827

Héctor Camilo Chaparro2 
http://orcid.org/0000-0002-0723-8199

Eduard Trousselot3 

1Universidad Nacional de Colombia, Dept. de Matemáticas, Bogotá, Colombia e-mail: recastillo@unal.edu.co

2Universidad Militar Nueva Granada, Dept. de Matemáticas, Cajicá, Colombia e-mail: hector.chaparro@unimilitar.edu.co

3Universidad de Oriente, Departamento de Matemáticas, Cumaná, Venezuela e-mail: eddycharles2007@gmail.com

Abstract

We introduce the (ϕ, 2, α)-bounded variation spaces, which are a common generalization between Riesz’s spaces, p-variation and (ϕ, 2)-bounded variation spaces. We also study its structure as Banach spaces, as well as some embedding results.

Keywords: Riesz p-variation; (ϕ, 2)-bounded variation; Bounded variation

Texto completo disponible sólo en PDF

Full text available only in PDF format.

Acknowledgments

H. C. Chaparro was supported by Research Office UMNG through the project INV-CIAS-3151.

References

[1] J. Appell, J. Banas, and N. J. Merentes Díaz, Bounded variation and around. Berlin: De Gruyter, 2014, doi: 10.1515/9783110265118 [ Links ]

[2] R. E. Castillo, H. Rafeiro, and E. Trousselot, “A generalization for the Riesz p-variation”, Revista colombiana de matemáticas, vol. 48, no. 2, pp. 165-190, 2015, doi: 10.15446/recolma.v48n2.54123 [ Links ]

[3] R. E. Castillo , H. Rafeiro , and E. Trousselot, “Space of functions with some generalization of bounded variation in the sense of de La Vallée Poussin”, Journal of function spaces, vol. 2015, pp. Art ID. 605380, 2015, doi: 10.1155/2015/605380 [ Links ]

[4] D. I. Donoho, M. Vetterli, R. A. Devore, and I. Daubechies, “Data compression and harmonic analysis”, IEEE transactions on information theory, vol. 44, no. 6, pp. 2435-2476, 1998, doi: 10.1109/18.720544 [ Links ]

[5] C. Jordan, “Sur la série de Fourier”, in Comptes rendus hebdomadaires des séances de l'Académie des sciences, vol. 92, Paris: Gauthier-Villars, 1881, pp. 228-230. [On line]. Available: https://bit.ly/3hzLVoBLinks ]

[6] N. Merentes, “Functions of bounded (φ, 2)-variation”, Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae. Sectio mathematica, vol. 34, pp. 145-154, 1991. [On line]. Available: https://bit.ly/2FsCtqgLinks ]

[7] S. Rivas, " Sobre la noción de (φ, k) Variacion Acotada y la lipschitzidad global del operador de composición entre espacios de Banach", Trabajo de Ascenso para optar a la categoría de profesor Asociado, Universidad Nacional Abierta, Caracas, Venezuela, 1994. [ Links ]

[8] A. I. Vol'pert and S. I. Hudjaev, Analysis in classes of discontinuous functions and equations of mathematical physics. Dordrecht: Springer, 1985. [ Links ]

Received: July 31, 2019; Accepted: August 31, 2019

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License